# SDR ASOA201702231265

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER RECEIVER, NR 2 ANTENNA AND NR 2 TRANSMIT ANTENNA BASE STRUCTURES CORRODED ON THE SKIN.  REMOVED AND REPLACED THE ANTENNAS SPACERS AND SHIMS IAW SRM 51-42-06-001-001-AO1, AND DWG MM670-35007.
